# SDR C77A2019102900004

- Difficulty date: October 22, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 31,730 hours, 19,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO E175-53MR-459 REV IR IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO REPAIR CORROSION DAMAGE TO THE FORWARD FUSELAGE RH IB SEAT TRACK BEAM UPPER FLANGE (P/N 170-03263-001) AT FR16 WITH A CUTOUT AND DOUBLER REPAIR TO THE PER SRM PART II 53-10-10 REPAIR 01P. THE RH IB SEAT TRACK BEAM IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IT IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. SUPPLEMENTAL FOLLOW-ON INSPECTIONS OF THIS REPAIR ARE NOT REQUIRED PER SRM PART II 53-10-10 REPAIR 01P. EO E175-53MR-459 REV IR IS BEING ACCOMPLISHED BY WO 2763550.
